Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Sundt and Jewell's Family of Discrete Distributions
Author(s): WILLMOT, Gordon
Journal: ASTIN Bulletin
Volume: 18    Issue: 1   Date: April 1988   
Pages: 17-29
DOI: 10.2143/AST.18.1.2014957

Abstract :
A class of claim frequency distributions discussed by Sundt & Jewell (1981) is completely enumerated. Computational techniques for the associated compound total claims distribution in the presence of policy modifications are then derived.

download article